# SDR 00FDEA00453

- Difficulty date: July 13, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 23,306 hours, 19,988 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Lt Wing Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAULT LIGHT OVERHEAD AND ECAM SLAT SYS 1 & 2 CAME ON.  FOUND LEFT O/B AND I/B, RT CENTER AND O/B LEADING EDGE SLAT JACK SCREW ACTUATORS OUT OF RIGG PER TSM 27-80-02 PG 107.
